# SDR MASA200500713

- Difficulty date: September 7, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft time: 9,488 hours, 8,113 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2621 PHL - NOSE GEAR DOOR OPEN MESSAGE IN FLIGHT.  MX ADJUSTED PROXIMITY SENSOR, JACKED A/C AND DID GEAR SWINGS.  NO FURTHER DEFECTS FOUND.
